# SDR IXXA20160818050

- Difficulty date: July 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN CRACKED BS 1654 BETWEEN STRINGERS 4 - 6R.  REPAIRED THE SKIN IAW SRM 53-80-01 REPAIR 4.
